# SDR REXA201904102439

- Difficulty date: March 12, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 28,127 hours, 25,636 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 0402024T30652024
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WEB HAS A CRACK AT BL 0 AND WL 111.  REPAIRED CRACK IN AFT PRESSURE BULKHEAD IAW BOMBARDIER REO 601R-53-61-1285 REV. C.
